# SDR CALA2025103110768

- Difficulty date: October 26, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 80,401 hours, 29,542 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT SEAT 10C INOPERATIVE.   R & R THE FLOOR PROXIMITY EMERGENCY LIGHT ASSY IAW AMM 33-51-11. DID NOT FIX.  FOUND WIRING PULLED OUT FROM COVER AND EXPOSED TO PASSENGERS FEET AT ROW 10 ABC.  BLACK WIRE PULLED OUT OF CONNECTER. VERIFIED WHEN BLACK WIRE IS HELD INTO CONNECTER CONTACT FLOOR LIGHT DOES ILLUMINATE.  TAPED LOOSE WIRE END. MEL 3319E APPROVED. DEFERRED PER MEL 3319E  REPLACED GROUND CONTACT AT CONNECTION BETWEEN 10A/B IAW SWPM 20- 42-01. OPS CHECK IAW AMM 33-51-11-710-002, CHKD GOOD. MEL CLEAR AND PLACARD REMOVED.
